# SDR P5CA2021041900097

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - PNL, V-STAB, LH SURFACE, FS 130, BSTA 2130( CUT OUT THE DAMAGED AREA AND CLEAN. MEASURE THE DAMAGED AREA (DIA = 2", D = 0.01", 28.5" FROM FWD EDGE, 10" FRO UPR EDGE AT V-STAB, L/H SURFACE. FS130 BSTA 2130) BOND FILLER AND REPAIR DOUBLER (DIA  = 5", AS A CIRCLE) WITH FILM ADHESIVE. CURE AT 250 DEGREES F FOR 120 MINUTES AND MAINTAIN A MINIMUM VACUUM AT 20 IN/HG IAW B747-8F SRM 55-30-01-1A-1 REFER TO SRM 51-70-10-2R-0 AND SRM 51-70-10-2R-4 REV. 33. CONDITION CHECK IS SATISFACTORY. )
